American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] William C. Waterhouse. Composition and genera of norm-type forms. Bull. Amer. Math. Soc. 10 (1984) 298-300. MR 733701.
Abstract, references, and article information   
View Article: PDF

[2] Jih-Min Shyr. On the norm form of a finite Galois extension over $Q$. Bull. Amer. Math. Soc. 81 (1975) Part 1:619-621. MR 0360522.
Abstract, references, and article information   
View Article: PDF

[3] Olga Taussky. Additive commutators between $2 \times 2$ integral matrix representations of orders in identical or different quadratic number fields. Bull. Amer. Math. Soc. 80 (1974) 885-887. MR 0379427.
Abstract, references, and article information   
View Article: PDF

[4] Carter Waid. Representations of decomposable forms . Proc. Amer. Math. Soc. 43 (1974) 261-265. MR 0332656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Olga Taussky. The factorization of an integral matrix into a product of two integral symmetric matrices. Bull. Amer. Math. Soc. 79 (1973) 956-958. MR 0318190.
Abstract, references, and article information   
View Article: PDF

[6] D. L. Goldsmith and A. A. Gioia. On a question of Erd\H os concerning cohesive basic sequences . Proc. Amer. Math. Soc. 34 (1972) 356-358. MR 0294285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1